Vol. 104, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
A characterization of a Neuberger type iteration procedure that leads to solutions of classical boundary value problems

Thomas H. Pate, Jr

Vol. 104 (1983), No. 1, 191–204

Recent papers of Neuberger and Pate have been concerned with iteration procedures for solving non-linear partial differential equations. Up to this time it has not been clear how to apply these methods to the solution of boundary value problems. In this paper we characterize the solutions obtained by applying one of these methods and then use this characterization to derive solutions to the classical boundary value problems.

Mathematical Subject Classification 2000
Primary: 35A35
Secondary: 35C10
Received: 11 April 1979
Published: 1 January 1983
Thomas H. Pate, Jr